# SDR DALA2018041402481

- Difficulty date: April 14, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 70,870 hours, 13,319 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 5 SLAT T/E WORN, 17 INCHES FROM THE OTB EDGE.   REPAIRED IAW SRM 51-70-10.
